# SDR N6WA20151402

- Difficulty date: December 14, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 28,340 hours, 19,246 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Wheel
- Condition: Malfunctioned
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR CATCH WHEEL FAIL ON OPEN, CAUSING DOOR TO MAKE CONTACT WITH GND.  PERFORMED DETAILED INSPECTION OF PAX DOOR SUPPORT WHEEL CABLES & PULLEY'S IAW AMM 52-11-13, NO DEFECTS NOTED.  COMPLIED WITH EXT ZONAL INSPECTION.  OPERATIONS CHECKED NORMAL, NO DEFECTS NOTED.  ACFT OK FOR SERVICE AT THIS TIME.
